# SDR HNAA2009081000024

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 37,099 hours, 42,631 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 7003652611
- Part serial: 87040572
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 51,246 hours, 57,838 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING SMELL IN COCKPIT, STATED THAT IT WAS POSSIBLY COMING FROM THE CAPT 802 PANEL.  MAINTENANCE REMOVED AND REPLACED 802 ADVISORY PANEL, INSPECTED, AND DRIED OUT AREA.  OPERATIONAL CHECK WAS GOOD IAW DASH-8 MM 22-10-09.
